On convex Bézier triangles
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 1, p. 23-36
@article{M2AN_1992__26_1_23_0,
     author = {Prautzsch, H.},
     title = {On convex B\'ezier triangles},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {1},
     year = {1992},
     pages = {23-36},
     zbl = {0748.41016},
     mrnumber = {1154998},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_1_23_0}
}
Prautzsch, H. On convex Bézier triangles. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 1, pp. 23-36. http://www.numdam.org/item/M2AN_1992__26_1_23_0/

[1] G. Chang and P. Davis, The convexity of Bernstein polynomials over triangles, J. Approx. Theory 40, (1984), 11-28. | MR 728296 | Zbl 0528.41005

[2] G. Chang and Y. Feng, A new proof for the convexity of the Bernstein - Bézier surfaces over triangles, Chinese Ann. Math, Ser., B6 (2), (1985), 172-176. | MR 841865 | Zbl 0575.41010

[3] G. Chang and J. Hoschek, Convergence of Bézier triangular nets and a theorem by Pólya, J. Approx. Theory, Vol. 58, N°. 3, (1989), 247-258. | MR 1012674 | Zbl 0724.41005

[4] W. Boehm, G. Farin and J. Kahmann, A survey of curve and surface methods in CAGD, Comput. Aided Geom. Design 1, (1984), 1-60. | Zbl 0604.65005

[5] W. Dahmen and C. A. Micchelli, Subdivision algoritmus for the génération of box simple surfaces, Compt. Aided Geom. Desing 1, (1984), 115-129. | MR 1230249 | Zbl 0581.65011

[6] W. Dahmen and C. A. Micchelli, Convexity of multivariate Bernstein polynomials and box spline surfaces, Studia Sci. Math. Hungar. 23, (1988), 265-287. | MR 962457 | Zbl 0689.41013

[7] G. Farin, Triangular Bernstein-Bézier patches, Comput. Aided Geom. Design, Vol. 3, Number 2, (1986), 83-127. | MR 867116

[8] T. N. T. Goodman, Convexity of Bézier nets on triangulations, to appear in Comput. Aided Geom. Design. | MR 1107853 | Zbl 0731.41009

[9] T. A. Grandine, On convexity of piecewise polynomial functions on triangulations, Comput. Aided Geom. Design 6, (1989), 181-187. | MR 1019422 | Zbl 0675.41029

[10] J. A. Gregory and J. Zhou, Convexity of Bézier nets on sub-triangles, Technical Report 04/90, Brunel University, Dept. of Math. and Statistics, March (1990). | MR 1122914 | Zbl 0756.41026

[11] S. L. Lee and G. M. Phillips, Convexity of Bernstein Polynomials on the standard triangle, preprint.

[12] C. A. Micchelli, H. Prautzsch, Computing surfaces invariant under subdivision, Comput. Aided Geom. Design 4, (1987), 321-328. | MR 937370 | Zbl 0646.65013

[13] H. Prautzsch, Unterteilungsalgorithmen für multivariate Splines - Ein geometrischer Zugang, Diss., TU Braunschweig (1983/84). | Zbl 0647.41015